MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that falsely depressed creatinine_2 (crea_2) and creatine kinase (ck_l) results were obtained on a patient sample, and a falsely elevated carbon dioxide, concentrated (co2_c) result was obtained on another patient sample on an atellica ch 930 analyzer.Quality control (qc) was within range prior to running samples on day of the event for the affected assays.Siemens reviewed the instrument data and observed intermittent qc outliers.Siemens reviewed the photometer data and noted that the last two photometer readings were lower than the original reaction curve, indicating contamination or dilution of the reaction cuvette due to a leaking reaction washer probe.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse observed issues with the reaction washer caused by a water dispense valve, ran qc five times, performed a total service, and checked the reagent server 1 sensor.Next, the cse checked and realigned the mixers, as well as the dilution and reaction wash stations.Further, the cse replaced the reagent and dilution mixers, dispense valve, and the integer.Then, the cse ran service method tests (psn10, dmix, smix, and rmix), performed realignment, and ran service method tests (psn10 and dmix) again, auto check, and qc, all of which passed.Siemens evaluated the event and determined that a reaction cuvette washer issue potentially contributed to the erroneous crea_2, ck_l, and co2_c results.The analyzer is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported that falsely depressed creatinine_2 (crea_2) and creatine kinase (ck_l) results were obtained on a patient sample, and a falsely elevated carbon dioxide, concentrated (co2_c) result was obtained on another patient sample on an atellica ch 930 analyzer.The erroneous results were not reported to the physician(s).The samples were repeated on an alternate atellica ch 930 analyzer.The repeat results matched the patient¿s clinical picture.The repeat results were determined to be correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneous crea_2, ck_l, and co2_c results.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24786638
Report Number2432235-2026-00088
Device Sequence Number14985847
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown